I am not sure what is going on with my body right now. I am supposed to have a laparscopy Aug. 26th so my RE put me on birth control. Last time he put me on it, for cysts, I spotted regularly. This time he put me on a different kind. I started it 5 days after my period. yesterday I had cramping and spotting and this whole weekend I have been really tired. Today there way no spotting. Now I am wondering what that is all about. My DH and I had sex a little earlier then the time I usually ovulate. Could I have implantation bleeding? This doesn't make sense. Has anyone else had this when on BC. I make be having wishful thinking.
Posts You May Be Interested In
To actively dress up, go out, and cheat on your partner, is something I could never understand - even after reading tons of cheating stories on this site. It is so paradoxical and foreign. I would LITERALLY have an easier time understanding theoretical physics, namely the theory of relatively - and all of its mathematical nuances - than understanding the mentality of cheaters.How can you...